# SDR QXEA2016021100119

- Difficulty date: February 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,882 hours, 12,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85338210117
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CARGO TRACK CORRODED BEYOND LIMITS.   REMOVED THE CARGO TRACK IAW SRM 51-42-05, 51-40-15 & 51-41-00.  NEW CARGO TRACK DRILLED & REAMED IAW SRM 51-40-07, AND  INSTALLED IAW SRM REF 51-42-05, 51-40-15 AND 51-41-00.
